# SDR NSVA20120314476

- Difficulty date: March 14, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: 210
- Aircraft time: 40,299 hours, 47,049 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: AE830011E
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, WHILE TAXIING TO GATE CREW REPORTED LOSS OF HYD PRESSURE IN OUTBOARD ACCUMULATOR / A/C STOPPED AND REQUESTED TOW TO GATE.  REPLACED SWIVEL, SERVICED, BLED & LEAK & OPS CK'D GOOD.  AIRCRAFT RELEASED.
